MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Model Number GALB-001
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Video logs were reviewed, and user errors were observed from procedure recording.The user removed the scope from the patient without disconnecting it from the idm.Failure analysis investigation of the scope was performed.Physical inspection of the scope revealed a bend at the junction of the bending section and the laser cut shaft, causing segment separation at the proximal end of the bending section.A kink on the shaft was formed and wrinkle on the surrounding outer jacket.This is confirmed to be due to the scope being removed from the patient without disconnecting from the idm.Failure analysis of the system logs and controller logs were performed.The controller, idm, and software were behaving as expected.The unresponsive behavior in articulation is due to scope being damaged due to the user error during the procedure.This resulted in poor response to articulation commands.The cause of the injury is due to the scope prematurely removed from the patient.The complaint is reported due to the following conclusions: during a galaxy-assisted biopsy procedure, the patient had bleeding and was treated with ice cold saline.Since the cause of the injury is user error, the use of the scope contributed to the injury.
 
Event or Problem Description
It was reported that while undergoing a galaxy-assisted biopsy procedure of a lesion at the right upper lobe, the patient developed bleeding.Ice cold saline was administered, and additional intervention was not necessary.The physician attributes the injury to the scope and states it exhibited abnormal shapes and behavior during the procedure.Investigation determined the scope was prematurely removed from the patient.Attempts to collect patient demographic information were unsuccessful.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key20764537
Report Number3021325287-2024-00015
Device Sequence Number20930954
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public010085004882500010202408140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberGALB-001
Device Lot Number2024081402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose